Differential and Integral Equations

Pontryagin maximum principle for semilinear second order elliptic partial differential equations and variational inequalities with state constraints

Jiong Min Yong

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 5, Number 6 (1992), 1307-1334.

Dates
First available in Project Euclid: 10 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370875549

Mathematical Reviews number (MathSciNet)
MR1184028

Zentralblatt MATH identifier
0784.35037

Subjects
Primary: 49K20: Problems involving partial differential equations
Secondary: 35B50: Maximum principles 35J85 49K24

Citation

Yong, Jiong Min. Pontryagin maximum principle for semilinear second order elliptic partial differential equations and variational inequalities with state constraints. Differential Integral Equations 5 (1992), no. 6, 1307--1334. https://projecteuclid.org/euclid.die/1370875549


Export citation